Best Flu Tablet Name in Pakistan: If you are searching for the best tablet for flu and runny nose, then you are on the right place. This article will discuss the medicine for flu, cold, cough, and runny nose, along with its price, dose, uses, and side effects. Please keep reading.
Best Flu Tablet Name in Pakistan
Many flu tablets are available in Pakistan like Arinac Forte Tablet, Coldrex tablets, Actifed-P Cold Tablet, and Panadol CF Cold+Flu. All the above-mentioned flu tablets are considered the best medicine for the flu in Pakistan. But today we just talk about one of them and that is Arinac Forte (Abbott) Tablets.
Arinac Forte Formula
The formula of Arinac Forte tablet typically contains 400mg of Ibuprofen, 60mg of Pseudoephedrine HCL, and 2mg of Chlorpheniramine Maleate as its active ingredients.
The brand name of ibuprofen and pseudoephedrine HCL 200mg/30mg is ARINAC in Pakistan. Arinac contains the active ingredients of 200mg ibuprofen and 30mg pseudoephedrine HCL. Arinac Forte is a stronger version of Arinac, which also contains caffeine as an additional ingredient.
Most doctors in Pakistan recommend ARINAC Forte Tablets for the below-mentioned symptoms.
- Nasal congestion
- Runny nose
Arinac Forte Tablet Uses in Urdu
In the following YouTube video, Dr. Ghulam Abbas Mahesar explains the ARINAC Forte tablet uses in Urdu. You can also learn about the side effects of this tablet and the recommended daily dose. Best Flu Tablet Name in Pakistan by Dr. Ghulam Abbas Mahesar.
Arinac Forte Uses (English):
The main uses of Arinac Forte are to relieve the symptoms of cold, flu, and sinusitis. It is effective at reducing the pain, fever, and inflammation associated with these conditions. Pseudoephedrine HCL is a decongestant that helps to relieve nasal congestion, while ibuprofen is a pain reliever and fever reducer.
The 120 ml bottle of ARINAC Forte suspension syrup contains the same ingredients and treats the same symptoms as tablets. The difference between tablets and suspension is that the syrup is used for children, while the tablets are for adults.
Also Check: Vitamin D Deficiency Symptoms in Urdu?
Arinac Forte 400 mg Dosage:
The recommended daily dose of ARINAC Forte is 1 tablet. You can take 3 tablets three times a day with water.
Note: Please always use medicines with professional healthcare advice because a doctor knows your health conditions and diseases best.
Arinac Forte Composition:
The main ingredients of Arinac are ibuprofen 200 mg & pseudoephedrine HCL 30 mg. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) that is used to reduce pain, fever, and inflammation. Pseudoephedrine HCL is a decongestant that is used to relieve nasal congestion caused by allergies, colds, or the flu.
Arinac Forte Side Effects
Some of the common side effects of the Arinac Forte tablet include:
- Nausea and vomiting
- Diarrhea or constipation
- Stomach pain or discomfort
- Blurred vision
- Dry mouth
- Increased heart rate
Note: These side effects are usually mild and go away on their own. However, if they persist or become severe, it is important to consult a healthcare professional.
Arinac Forte Tablet Price in Pakistan
The price of a stripe of 10×10 Arinac tablets in Pakistan is Rs. 44. (Price last updated 2 March 2023)
Flu is a common disease nowadays. Everyone gets this disease 3 to 4 times a year. If you also get this disease, you can find the best flu tablet name in Pakistan and buy these tablets from any pharmacy or medicine store near you. It’s better to do a proper check-up with a doctor before taking any medicine. Hope you like the post. If you have any questions, you can ask in the comment section below.
Is Arinac Tablet Uses in Pregnancy Safe?
ARINAC Forte tablets during pregnancy may not be safe because the FDA recommends that pregnant women avoid NSAID use.
What are the best Flu tablets in pregnancy in Pakistan?
You can use paracetamol (panadol) during pregnancy to treat your flu symptoms.